# SDR SWAA2019120939394

- Difficulty date: November 27, 2019
- Submitted: December 9, 2019
- Operation: Air carrier
- Aircraft: N7750A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36716
- Aircraft time: 39,742 hours, 19,836 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143A5400
- Condition: Cracked
- Location: Bs 500d-520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ANGLE FLOOR STRUCTURE LOCATED BETWEEN BS. 500D TO BS. 520, BL 0 AT PASSENGER CABIN. / R&R ANGLE  IAW SRM AND DWG.
